Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking medicine for heart. Noticed orange colored semen and painful penis after masturbation. Concerned

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2760 Questions
Question
I tried to be a good Christian, and respect my body by not masturbating I managed a month, but think I can do better. after the intense orgasm cause it had been awhile (and what seemed to be a painful tip. I had clear ejaculate with orange hard kinda jelly like bits in the tissue paper. this is a first for me. I have had jelly sperm, with no concerns there, like tapioca, but this time I am a bit concerned. the tip of my penis still hurts ever so slightly, and right now Im realizing what a real orgasm is..... I have never abstained for longer than a week in my entire life and im 43... Im on an antipsychotic and paxil, for schizoaffective ocd....and am on crestor, buspirolol (monocor) and baby aspirin..for my heart.. I take vitamins e and c in the morning, but mega doses when I use oral chelation therapy to flush out my system of toxic minerals....hence why I never got that triple bypass.... anyway.... that's another story... I drink ALOT of coffee, smoke, and my mouth is getting dry lately.... its been that way for a while...but seems to be getting worse....since I got on the paxil....
Posted Fri, 8 Mar 2013 in Mental Health
 
 
Answered by Dr. Srikanth Reddy 19 hours later
Hello,
Thanks for choosing health care magic for posting your query.
I have due concerns for your religious sentiments, but as far as the science goes, Masturbation is safe and doesn't cause any problems. It is safe way of channelizing your sexual energies. Its only a problem if it is overly done with disregard to the usual sexual acts and leads to distress in the marriage.
Secondly even if you are not performing masturbation, the semen which is being continuously produced cannot be stored for long and does discharge by self without any orgasm.
The fact that you had orange colored semen and a painful penis suggests that there is some sort of infection present there as it is not a normal phenomenon even if you are abstinent for 6 months or so.
You need to get yourself examined for urine culture sensitivity and semen culture sensitivity. Also get a Complete blood count done. These investigations will help you in identifying the presence of infection.
Regarding to your psychiatric medications, as you have said that you dont have any problem as such, if you are doing well, then these medications are right for you. Regarding your mouth getting dried, lot of antipsychotics/Paxil have anticholinergic action leading to dryness of mouth. you need to drink plenty of water. Lozenges can also help. If the problem is very distressing, then it warrants change of antipsychotics/antidepressants.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.
In case you don’t need any further clarifications, you can close the discussion and rate the answer and review it if possible.
In case if you want to discuss with me directly you can use the link:
WWW.WWWW.WW Wish you a good health!

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor